# SDR ACE050504

- Difficulty date: May 5, 2004
- Submitted: May 6, 2004
- Operation: Air carrier
- Aircraft: N112AX
- Make and model: Beech 1900C
- Aircraft serial: UC45
- Aircraft time: 41,129 hours, 36,194 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 1143890425
- Part serial: B242019
- Condition: Leaking
- Location: Fuel System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED FUEL LEAKING FROM ENGINE DRAIN. MAINTENANCE REPLACED LOW PSI FUEL PUMP.
